×

Approximate solution of stochastic programming problems with recourse. (English) Zbl 0637.90071

We present a method for solving approximately the linear stochastic programming problem with complete recourse. The problem is discussed in Banach space of Riemann integrable functions and we deduce conditions that guarantee stability of approximations of a sequence of finite- dimensional problems.

MSC:

90C15 Stochastic programming
65K05 Numerical mathematical programming methods
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] J. R. Birge, R. J., B. Wets: Approximations and error bounds in stochastic programming. Inequalities in Statistics and Probability. IMS Lecture Notes-Monograph Series 5 (1984), 178-186.
[2] N. Dunford, J. T. Schwartz: Linear Operators. Part I. General Theory. Interscience Publishers, New York 1958. · Zbl 0084.10402
[3] J. Dupačová: Stability in stochastic programming with recourse-estimated parameters. Math. Programming 28 (1984), 1, 72-83. · Zbl 0526.90069
[4] P. Kail: Approximations to stochastic programs with complete fixed recourse. Numer. Math. 22 (1974), 4, 333-339. · Zbl 0277.65043
[5] P. Kail: Computational methods for solving two-stage stochastic linear programming problems. Z. Angew. Math. Phys. 30 (1979), 2, 261-271. · Zbl 0411.90056
[6] P. Kail, D. Stoyan: Solving stochastic programming problems with recourse including error bounds. Math. Operationsforsch. Statist. Ser. Optim. 13 (1982), 3, 431 - 447. · Zbl 0507.90067
[7] R. Lepp: Discrete approximation of linear two-stage stochastic programming problem. Numer. Funct. Anal. Optim. 9 (1987), 1/2, 19- 33. · Zbl 0587.90078
[8] P. Olsen: Discretizations of multistage stochastic programming problems. Math. Programming Stud. 6 (1970), 111-124.
[9] P. Olsen: Multistage stochastic programming with recourse as mathematical programming in an \(L^{p} space. SIAM J. Control Optim. 14 (1976), 3, 528-537.\) · Zbl 0336.90041
[10] R. T. Rockafellar, R. J., B. Wets: Stochastic convex programming: Basic duality. Pacific. J. Math. 62(1976), 1, 173-195. · Zbl 0339.90048
[11] F. Stummel: Discrete convergence of mappings. Topics in Numerical Analysis, Proc. Conf. Numer. Analysis, Dublin 1972. London 1973, 285-310.
[12] G. Vainikko: Approximative methods for nonlinear equations. Nonlinear Anal. Theory, Methods and Appl. 2 (1978), 6, 647-687. · Zbl 0401.65034
[13] G. Vainikko: On convergence of quadrature formulae method for integral equations with discontinuous kernels. Sibirsk. Mat. 1. 12 (1971), 1, 40-53.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.